# SDR DALA2019111806737

- Difficulty date: November 16, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 74,977 hours, 55,511 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUM 2 ENG NOSE COWL EXTERNAL AFT STIFFENER CRACKED AT 07:00 MKD INTERNAL FWD BULHHEAD STIFFENER CRACKED 206:00 MKD INTERNAL STIFFENER FASTENERS LOOSE AT 07:00 MKD. NUM 2 ENG NOSE COWL REPL AND INST ON AMDS CARD 7100-4682-RH COWL, NOSE, LT OFF 88-7110-9-0001 S/N OFF: 00082. (LP1362735)
